# SDR SWAA063656

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 58,129 hours, 52,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 65C266011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING NR 1 L/E SLAT CRACKED AT LOWER AUX TRACK CUTOUT SURFACE.  REPAIRED NR 1 L/E SLAT PER SRM.
